# SDR 20010524SG003

- Difficulty date: April 9, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, LEFT OUTBOARD ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANULAR CORROSION.  REMOVED AND REPLACED LEFT OUTBOARD ELEVATOR HINGE BRACKET.  (M)
